# SDR ASAA2016060817119

- Difficulty date: June 8, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 48,401 hours, 19,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, RT TRANSITION PANEL HAS CORROSION FROM STA 727B-767.  ACFT GROUNDED.  REMOVED CORROSION, ORIGINAL MATERIAL=.040, MATERIAL 
REMOVED=.025, MATERIAL REMAINING=.015, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 103.  REMOVED TRANSITION PANEL FROM STA 727+4 TO 767 IAW SRM 51-40-02, INSTALLED NEW SECTION IAW SRM 53-00-53-2R-5 AND DWG 146A2500, REV B.  NEW SECTION IS FABRICATED ON JOB CARD G695608.
